Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 32, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Mar 28, 2021, 2:20 AM PDT. It took effect at Mar 28, 2021, 5:00 PM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2021, 2:20 AM PDT (09:20 UTC)
- In effect from
- Mar 28, 2021, 5:00 PM PDT
- Expired
- Mar 29, 2021, 9:00 PM PDT
- In force
- 28 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
083 WHUS76 KLOX 280920 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 220 AM PDT Sun Mar 28 2021 PZZ670-673-676-281730- /O.NEW.KLOX.SC.Y.0032.210329T0000Z-210329T2200Z/ /O.CON.KLOX.GL.A.0012.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 220 AM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 12 feet possible when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...For the Small Craft Advisory, from 5 PM this afternoon to 3 PM PDT Monday. For the Gale Watch, from Monday afternoon through Monday evening. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$
7 follow-up statements
365 WHUS76 KLOX 281511 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 811 AM PDT Sun Mar 28 2021 PZZ670-673-676-282315- /O.CON.KLOX.SC.Y.0032.210329T0000Z-210329T2200Z/ /O.CON.KLOX.GL.A.0012.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 811 AM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 12 feet when conditions are worst. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...For the Small Craft Advisory, from 5 PM this afternoon to 3 PM PDT Monday. For the Gale Watch, from Monday afternoon through Monday evening. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. Check conditions prior to leaving safe harbor. && $$ Kj
748 WHUS76 KLOX 282134 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 234 PM PDT Sun Mar 28 2021 PZZ670-673-676-290545- /O.CON.KLOX.SC.Y.0032.210329T0000Z-210329T2200Z/ /O.UPG.KLOX.GL.A.0012.210329T2200Z-210330T0400Z/ /O.NEW.KLOX.GL.W.0015.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 234 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and combined seas 7 to 12 feet when conditions are worst. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...For the Gale Warning, from 3 PM to 9 PM PDT Monday. For the Small Craft Advisory, until 3 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-290545- /O.EXB.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 234 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ650-655-290545- /O.EXB.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 234 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from East Santa Barbara Channel to Point Mugu to San Mateo Pt. CA including Santa Cruz Island, Santa Catalina, and Anacapa Islands. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
477 WHUS76 KLOX 290315 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 815 PM PDT Sun Mar 28 2021 PZZ670-673-676-291115- /O.CON.KLOX.SC.Y.0032.000000T0000Z-210329T2200Z/ /O.CON.KLOX.GL.W.0015.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 815 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and combined seas 7 to 12 feet when conditions are worst. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...For the Gale Warning, from 3 PM to 9 PM PDT Monday. For the Small Craft Advisory, until 3 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-291115- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 815 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ650-655-291115- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 815 PM PDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from East Santa Barbara Channel to Point Mugu to San Mateo Pt. CA including Santa Cruz Island, Santa Catalina, and Anacapa Islands. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
883 WHUS76 KLOX 290922 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 222 AM PDT Mon Mar 29 2021 PZZ670-673-676-291730- /O.CON.KLOX.SC.Y.0032.000000T0000Z-210329T2200Z/ /O.CON.KLOX.GL.W.0015.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 222 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and combined seas 7 to 11 feet expected when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-291730- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 222 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-291730- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 222 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
431 WHUS76 KLOX 291605 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 905 AM PDT Mon Mar 29 2021 PZZ670-673-676-300015- /O.CON.KLOX.SC.Y.0032.000000T0000Z-210329T2200Z/ /O.CON.KLOX.GL.W.0015.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 905 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and combined seas 7 to 11 feet expected when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-300015- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 905 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-300015- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 905 AM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
668 WHUS76 KLOX 292112 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 212 PM PDT Mon Mar 29 2021 PZZ670-673-676-300400- /O.CAN.KLOX.SC.Y.0032.000000T0000Z-210329T2200Z/ /O.EXT.KLOX.GL.W.0015.210329T2112Z-210330T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 212 PM PDT Mon Mar 29 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and combined seas 7 to 11 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-300400- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 212 PM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-300400- /O.CON.KLOX.SC.Y.0032.210329T2200Z-210330T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 212 PM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
600 WHUS76 KLOX 300403 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 903 PM PDT Mon Mar 29 2021 PZZ670-673-676-301215- /O.EXP.KLOX.GL.W.0015.000000T0000Z-210330T0400Z/ /O.NEW.KLOX.SC.Y.0033.210330T0403Z-210330T1700Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 903 PM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Hazardous sea conditions. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 10 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-650-655-300515- /O.EXP.KLOX.SC.Y.0032.000000T0000Z-210330T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 903 PM PDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have fallen below Small Craft Advisory levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 10:41 PM PDT, 3 hours 39 minutes earlier.
Area forecast discussion, Mar 27, 10:41 PM PDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1041 PM PDT Sat Mar 27 2021
.SYNOPSIS...27/856 PM.
Clear skies and light offshore winds will bring additional
warming to the area Sunday. It will turn cooler Monday, then
gusty Santa Ana winds will bring a warming and drying trend
Tuesday through Thursday. It will then turn cooler late in the
week.
&&
.SHORT TERM (SAT-TUE)...27/858 PM.
Upper level ridge of high pressure combined with weak offshore
winds near the surface to bring warming trend to the region, with
temperatures climbing into the lower 80s across the warmest
valleys. Skies are mostly clear across the district this evening,
but patchy low clouds and dense fog are expected to impact the
immediate portions of the Central Coast, mainly from Lompoc to
Vandenberg. Some light northerly winds this evening with gusts
25 to 35 mph across the foothills of the Santa Barbara south
coast. Light northeast winds (gusting 20-30 mph) then expected to
redevelop overnight into Sunday morning across the wind prone
mountains and valleys of LA/Ventura counties. This offshore flow
combined with warming boundary layer temperatures will lead to
even warmer temperatures on Sunday for most areas, with warmest
coastal/valley areas climbing into the mid and upper 80s.
*** From previous discussion ***
The E Pac upper level trof will move inland over the region Sun
night followed by a broad NW flow aloft on Mon. There is a small
chance of patchy low clouds and fog developing along parts of the
Central Coast Sun night, otherwise mostly clear skies will
continue thru Mon across the region. Gusty NW-N winds are expected
on Mon across SLO/SBA Counties and interior VTU/L.A. Counties
including the Antelope Vly. Advisory-level wind gusts will be
possible Mon afternoon and early evening over the Antelope Vly and
along the Central Coast. Temps will turn about 4-6 deg cooler
most areas, but still be 5-10 deg above normal away from the
immediate coast. Highs in the warmest vlys and inland coastal
areas on Mon are forecast to be in the mid 70s to lower 80s.
A large upper level trof is expected to cover much of the western
U.S. Mon night and Tue, with CA on the far western portion of
this system. A broad NW flow aloft can be expected to continue
over the forecast area, with H5 heights around 575-577 dm. The
upper level trof will help to build surface hi pressure into the
Great Basin Mon night into Tue morning, with the NAM forecasting
offshore gradients from LAX-DAG to fall to -6.8 mb at 12Z Tue and
around -6.1 mb at 18Z Tue. 24-hour trends are forecast to be -6.8
mb at 12Z and -9.2 mb at 18Z. The GFS is much weaker with the
offshore gradients, but the EC strengthens them along with
increasingly strong offshore trends. The NAM and 3 km WRF, much
higher resolution models, were in agreement on the strong winds
and have leaned toward these models for this forecast period.
Gusty NW to N winds will prevail over interior areas and along
the SBA County S coast and mtns Mon evening. The NAM fcst of
extreme offshore trends and strong offshore gradients are expected
to bring strong and gusty NE winds to the L.A./VTU County mtns by
late Mon night, then descend by early Tue morning to the VTU
County vlys, Santa Clarita and San Fernando Vlys, Santa Monica
Mtns, the VTU County coast and L.A. County coast from Malibu to
the Hollywood Hills. There is support for Warning-level wind gusts
in the mtns and for strong Advisory-level gusts elsewhere, with
850 and 950 mb winds peaking around 50-55 kt combined with good
cold air advection. Needless to say, it appears that there will
eventually be the need for High Wind Watches or possible Warnings
as well as Wind Advisories as we draw closer to the event.
The NAM was hinting at an eddy off the L.A. County coast Mon
night into early Tue morning, with perhaps a few low clouds along
the L.A. County coast by early Tue, otherwise mostly clear skies
will continue across the forecast area Mon night and Tue. Temps
are expected to fall a couple more degrees on Tue but remain a
few degrees above normal. Highs on Tue across vlys and coastal
areas away from the beaches should generally be in the 70s to
around 80.
.LONG TERM (WED-SAT)...27/203 PM.
The deterministic GFS and EC are in generally good agreement Wed
thru Fri, then minor differences show up for Sat. However, the GFS
and EC mean ensembles are in excellent agreement thru the
extended period. Upper level ridging will build in from the E Pac
on Wed. The upper level ridge will weaken Wed night and Thu as an
E Pac upper level low well SW of the forecast area moves toward
the nrn Baja Coast. It looks like this system will move inland
over nrn Baja Thu night with weak upper level ridging moving into
swrn CA on Fri. A broad upper level trof over the E Pac will give
srn CA a broad SW flow aloft into Sat.
Mostly clear skies are expected Tue night thru Fri, then some hi
clouds should move into the area by Sat for partly to mostly
cloudy skies.
It also looks like the moderate to potentially strong Santa Ana
wind event Tue may extend into Tue night and Wed as offshore
gradients are forecast to peak then, especially with the EC (LAX-
DAG -7.0 mb at 12Z and -6.7 mb at 18Z). Gusty northeast winds
perhaps to moderate strength will be possible Wed night into Thu
as well thanks to lingering offshore gradients. There will also be
fire weather concerns thru mid week as humidities are expected to
drop into the single digits and low teens over a wide area. There
will be the potential for Fire Weather Watches or Red Flag
Warnings by mid week due to strong winds and critically low
humidities.
Temps are expected to be above normal Wed thru Fri, with the
warmest day Thu (8-18 deg above normal) when highs should reach
the mid 80s to around 90 for the warmest vlys and inland coastal
areas of VTU/L.A. Counties. It will turn cooler in all areas late
in the week, and by Sat temps should range from a few degrees
below normal along the coast to a few degrees above normal inland.
&&
.AVIATION...28/0540Z.
At 0500Z, there was no marine layer at KLAX. There was a sfc
based inversion with a top if 1000 feet and a temperature of 20 C.
High confidence in all TAFs. (except for KSMX where there is a 30
percent chc of LIFR cigs/vis 10Z-16Z).
KLAX...High confidence in CAVU TAF. Any east wind component will
bu under 5 kt.
KBUR...High confidence in CAVU TAF.
&&
.MARINE...27/832 PM.
For the Outer Waters, moderate to high confidence in current
forecast. High confidence in winds and seas remaining below Small
Craft Advisory (SCA) levels through Sunday afternoon. From Sunday
evening through Tuesday, high confidence in SCA level winds and
seas. Additionally, there is a 50% chance of widespread Gale force
winds Monday afternoon through Monday evening, so a GALE WATCH
is in effect. For Wednesday and Thursday, high confidence in
winds and seas remaining below SCA levels.
For the Inner Waters north of Point Sal, high confidence in
current forecast. Winds and seas will remain below SCA levels
through Sunday night. For Monday and Monday night, high confidence
in SCA level winds developing with a 50% chance of SCA level seas.
For Tuesday through Thursday, winds and seas will remain below SCA
levels.
For the Inner Waters south of Point Conception, Winds and seas
are expected to remain below SCA levels through Sunday. For Monday
and Monday night, there is 50-60% chance of SCA level west to
northwest winds across all the Inner Waters. For Tuesday and
Wednesday, there is a 50-60% chance of SCA level northeast winds
near shore, especially during the late night and morning hours.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Gale Watch in effect from Monday afternoon through Monday
evening for zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
Gusty north to northwest winds are possible on Monday night.
There is a chance of a moderate to strong Santa Ana wind event
Tuesday through Wednesday. Gusty northeast winds may persist
Wednesday night into Thursday.
&&
PUBLIC...Gomberg/Sirard
AVIATION...Rorke
MARINE...Gomberg/RAT
SYNOPSIS...Gomberg
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:34 PM PDT | Gale Warning | LOX | 30 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.